Akshay Gupte
Akshay Gupte
Assistant Professor (Lecturer) of Mathematics, University of Edinburgh
Email confirmado em ed.ac.uk - Página inicial
Citado por
Citado por
Solving mixed integer bilinear problems using MILP formulations
A Gupte, S Ahmed, MS Cheon, S Dey
SIAM Journal on Optimization 23 (2), 721-744, 2013
Relaxations and discretizations for the pooling problem
A Gupte, S Ahmed, SS Dey, MS Cheon
Journal of Global Optimization 67 (3), 631--669, 2017
Analysis of MILP techniques for the pooling problem
SS Dey, A Gupte
Operations Research 63 (2), 412 - 427, 2015
Convex hulls of superincreasing knapsacks and lexicographic orderings
A Gupte
Discrete Applied Mathematics 201, 150--163, 2016
Mixed integer bilinear programming with applications to the pooling problem
A Gupte
Georgia Institute of Technology, 2012
A mean-risk mixed integer nonlinear program for transportation network protection
J Lu, A Gupte, Y Huang
European Journal of Operational Research 265 (1), 277-289, 2018
Extended formulations for convex hulls of some bilinear functions
A Gupte, T Kalinowski, F Rigterink, H Waterer
Discrete Optimization 36, 100569, 2020
Error bounds for monomial convexification in polynomial optimization
W Adams, A Gupte, Y Xu
Mathematical Programming 175, 355 - 393, 2019
Branch-and-bound for biobjective mixed-integer linear programming
N Adelgren, A Gupte
INFORMS Journal on Computing, 1 -- 50, 2021
Efficient storage of Pareto points in biobjective mixed integer programming
N Adelgren, P Belotti, A Gupte
INFORMS Journal on Computing 30 (2), 324--338, 2018
On Dantzig figures from graded lexicographic orders
A Gupte, S Poznanović
Discrete Mathematics 341 (6), 1534-1554, 2018
Two-term disjunctions from the lexicographic order in MIP
A Gupte
14th Mixed Integer Programming Workshop MIP 2017, Montreal, 2017
A Risk-averse Two-stage Stochastic Programming Model For Transportation Network Protection Problems
J Lu, Y Huang, A Gupte
Transportation Research Board 94th Annual Meeting, 1--18, 2015
Convex hulls of symmetric multilinear polynomials over box constraints
Y Xu, W Adams, A Gupte
Preprint at Optimization Online, 2020
Model calibration of locally nonlinear dynamical systems: Extended constitutive relation error with multi-harmonic coefficients
X Hu, E Chodora, S Prabhu, A Gupte, S Atamturktur
Engineering Computations, 2019
Separable Bilinear Programs, Facial Disjunctions and the Reformulation-Linearization Technique
L Galli, A Gupte, AN Letchford
Polymatroid inequalities for convexifying product terms in 0/1 nonconvex MINLP
S Ahmed, S Dey, A Gupte
On lexicographic approximations of integer programs
M Eldredge, A Gupte
arXiv preprint arXiv:1610.06470, 2017
Polyhedral Analysis of Symmetric Multilinear Polynomials over Box Constraints
Y Xu, W Adams, A Gupte
Solving the Home Service Assignment, Routing, and Appointment Scheduling (H-SARA) Problem with Uncertainties
SN Johnn, Y Zhu, A Miniguano-Trujillo, A Gupte
21st Symposium on Algorithmic Approaches for Transportation Modelling …, 2021
O sistema não pode efectuar a operação agora. Tente novamente mais tarde.
Artigos 1–20